# SDR 95ZZZX1892

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2197Z
- Make and model: Piper PA-44-180
- Aircraft serial: 447995277
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support Angle
- Condition: Cracked
- Location: Nlg Trunnion
- Part time: 5,328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND BOTH LOWER NOSE TRUNNION SUPPORT ANGLES SEVERELY CRACKED AT BOLT ATTACH POINTS DUE TO CONTINUED FLIGHT SCHOOL USAGE.  THE POSSIBILITY OF REPETITIVE HARD LANDINGS HAS CAUSED THIS PROBLEM.
